# SDR 2006UALA01984

- Difficulty date: October 13, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 28,926 hours, 11,015 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED. REPLACED BATTERY.  REPLACED BATTERY AT RIGHT 11WL AND 12WL.  ALSO REPLACED EPSU AT 12WL.  OPS CHECKED NORMAL.
